Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Cramps before period, heavy bleeding, foul odor, feeling sleepy. Not on birth control. Cause?

Hi .. i am 27 years old.My period has been wierd lately..the last few months it has come early or late by about a week. Since I first got my period I rarely have cramps maybe once every 3 months or so but this month was bad. I had cramps for 3 days before I actully started. When I did start it was very dark red in color, very heavy and had an almost skunk smell. To accompany this I am so tired all I want to do is sleep. I am not on birth control , I am in a monogomis relationship but I am very overweight for my height. Any ideas as to what could be causing all of this
Asked On : Sun, 23 Dec 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response

You are experiencing irregular periods, which is normal for overweight female patients. So, I suggest to

- do transvaginal echo
- vaginal swab testing and pap test
- measure the blood hormones levels.

At the end, I advise to consult OG if no improvement and to start losing weight which is the very first thing that will help improve your periods.

All the best!
Answered: Tue, 26 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor